MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Catalog Number 900016A
Medical Device Problem Codes Nonstandard Device (1420); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foley tray leaflet was bent, and the size was not visible.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a cascading failure of an event previously reported.The complete initial reporter's facility name is (b)(6) hospital, (b)(6).The reported event was confirmed ¿ manufacturing related.The product had caused the reported failure.Based on the evaluation, it was found that the leaflet inside the package was crumpled and folded at the area where the fr size sticker was located.Although the fr sticker was present, it was obscured and not visible to the user due to the condition of the leaflet.No abnormalities or damage were observed on the outer packaging or the package components.A review of the manufacturing process indicates that the process can produce this type of defect.Therefore, this failure mode confirmed as manufacturing related.A potential root cause for this failure could be due to operator error (rough handling), user related (rough handling).A review of the device labelling has been conducted for investigation purposed.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in-process controls per pfmea are adequate to identify the defect or verify the product integrity.Corrections: d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22921719
Report Number1018233-2025-07228
Device Sequence Number10223149
Product Code MJC
UDI-Device Identifier00801741019371
UDI-Public(01)00801741019371(11)250429(17)280729(10)MYKN7092
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number900016A
Device Lot NumberMYKN7092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown